Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 167, NWS Pueblo, CO

July 25, 2018Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 25, 2018, 6:38 PM MDT for Las Animas County, Colorado. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2018, 6:38 PM MDT (00:38 UTC)
Expired
Jul 25, 2018, 6:57 PM MDT
In force
19 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 104 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.6 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

011 
WUUS55 KPUB 260038
SVRPUB
COC071-260130-
/O.NEW.KPUB.SV.W.0167.180726T0038Z-180726T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
638 PM MDT WED JUL 25 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Las Animas County in southeastern Colorado...

* Until 730 PM MDT.

* At 638 PM MDT, a severe thunderstorm was located 7 miles north of
  Tyrone, or 30 miles northeast of Trinidad, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tyrone, Model and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3762 10442 3768 10416 3744 10380 3726 10432
TIME...MOT...LOC 0038Z 334DEG 11KT 3756 10423 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
2 follow-up statements
984 
WWUS55 KPUB 260048
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
648 PM MDT WED JUL 25 2018

COC071-260130-
/O.CON.KPUB.SV.W.0167.000000T0000Z-180726T0130Z/
Las Animas CO-
648 PM MDT WED JUL 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...

At 648 PM MDT, a severe thunderstorm was located near Tyrone, or 29
miles northeast of Trinidad, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Tyrone, Model and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3762 10442 3768 10416 3744 10380 3726 10432
TIME...MOT...LOC 0048Z 334DEG 11KT 3753 10421 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
406 
WWUS55 KPUB 260057
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
657 PM MDT WED JUL 25 2018

COC071-260106-
/O.CAN.KPUB.SV.W.0167.000000T0000Z-180726T0130Z/
Las Animas CO-
657 PM MDT WED JUL 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAS ANIMAS COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
heavy rain are still possible with this thunderstorm.

LAT...LON 3762 10442 3768 10416 3744 10380 3726 10432
TIME...MOT...LOC 0053Z 334DEG 11KT 3751 10420 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:44 PM MDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 25, 3:44 PM MDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
344 PM MDT Wed Jul 25 2018

.SHORT TERM...(This evening through Thursday)
Issued at 342 PM MDT Wed Jul 25 2018

Currently...Cold front moved into the area somewhat quicker than
the models suggested, likely due to the convection earlier this
morning over Nebraska. Showers and thunderstorms are developing
over the eastern mountains.

.Tonight and Thursday...Trough will pass to our north and east
this evening. High resolution models continue to show stronger
convection developing over El Paso and Teller Counties later this
afternoon into the evening. There is enough shear and instability
to get a few strong to severe storms in El Paso Counties early
this evening. As disturbance moves southeastward, anticipate
storms will develop in the evening over Kiowa County and move to
the southeast. Still currently looks like best chances for
stronger storms will be north and east of a line from Colorado
Springs to Lamar. Latest HRRR suggest some of the storms could
move into Baca County later tonight with additional rainfall.

.Thursday...Another day with plenty of low level moisture on the
plains and eastern mountains. The GFS and NAM are focusing on the
strongest storms to be along the eastern mountains and near the
Interstate 25 corridor. SPC has marginal risk for these region
which is reasonable given the shear and marginal CAPE. Main
threats will be locally heavy rains, and will have to watch the
recent burn scars. Further west, still enough monsoon moist for
diurnal convection but main monsoon plume will be south of the
region.

.LONG TERM...(Thursday night through Wednesday)
Issued at 342 PM MDT Wed Jul 25 2018

.Friday through Sunday...Continued generally wet pattern for the
eastern mountains and eastward with low level moisture remaining
on the plains. Cold frontal passage on Saturday will bring in
another surge of low level moisture. On Sunday, a sharper trough
will move over the region with another cold front bringing in more
low level moisture. There could be increased chances for severe
weather on Sunday with increased shear, forcing and low level
moisture. Still to early to be very specific as many finer
details have yet to be resolved. Further west, still some monsoon
moisture wrapping around the upper high for some scattered diurnal
convection.

.Monday through Wednesday...Upper ridge retrogrades with drier
northerly flow aloft developing. In addition, better low level
moisture will move east and south of the region. Grids have a
general drying trend with some residual monsoon moisture producing
some diurnal convection. --PGW--

 &&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 342 PM MDT Wed Jul 25 2018

Some thunderstorms will continue through mid evening at the TAF
sites with the best chances for storms at KCOS. The storms near
KCOS could be strong. On Thursday, the pattern continues with
better low level moisture at KCOS and KPUB. Models suggest more
TSRA at KCOS and KPUB than what occurred on Wednesday, while
coverage at KALS will be similar to Wednesday. _PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PGW
LONG TERM...PGW
AVIATION...PGW
Hazardous weather outlook, Jul 25, 11:46 AM MDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1146 AM MDT Wed Jul 25 2018

COZ058>089-093>099-261800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1146 AM MDT Wed Jul 25 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are expected to develop over the mountains
this afternoon, with storms moving southeast across interior
valleys, the I-25 Corridor and the eastern plains late this
afternoon and into the evening. One or two strong to severe storms,
producing heavy rain, wind gusts over 60 mph and hail up to half
dollar size, will be possible over the I-25 Corridor and eastern
plains today, generally north and east of a line from Colorado
Springs to Lamar. Any thunderstorm that forms today will be
capable of producing brief heavy rainfall, wind gusts to 45 mph,
hail up to nickel size and lightning. If storms move over area
burn scars, flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Daily isolated to scattered thunderstorms are expected across the
mountains and plains through the extended period, with a possible
decrease in coverage starting early next week. A couple of storms
could be on the strong to severe side each day, with hail to
around 1.5 inches in diameter and winds gusting to 60 mph. Most
storms, however, will have the potential to produce up to small
hail, winds to 45 mph, frequent cloud to ground lightning, and
heavy rainfall. Burn scars and urban areas will continue to be at
risk for flash flooding.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight across the eastern mountains and
adjacent plains.

06/06

In the hours before

Special weather statement, Jul 25, 4:49 PM MDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
449 PM MDT WED JUL 25 2018

COZ079-083-086-252330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
449 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...EAST
CENTRAL CUSTER AND SOUTHWESTERN PUEBLO COUNTIES UNTIL 530 PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Pueblo Reservoir, or 16 miles west of Pueblo,
moving east at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende, Pueblo West, Beulah and
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3814 10516 3834 10495 3825 10441 3791 10473
TIME...MOT...LOC 2249Z 291DEG 13KT 3819 10490

kam
Special weather statement, Jul 25, 5:42 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
542 PM MDT WED JUL 25 2018

COZ087-088-260030-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
542 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND NORTH
CENTRAL LAS ANIMAS COUNTIES UNTIL 630 PM MDT...

At 542 PM MDT, Doppler radar was tracking a strong thunderstorm near
Walsenburg, or 37 miles north of Trinidad, moving southeast at 10
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsenburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3774 10482 3779 10469 3764 10443 3750 10470
TIME...MOT...LOC 2342Z 320DEG 8KT 3769 10472

kam
Special weather statement, Jul 25, 5:45 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
545 PM MDT WED JUL 25 2018

COZ099-260030-
Springfield Vicinity/Baca County CO-
545 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
630 PM MDT...

At 545 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pritchett, or 19 miles west of Springfield. This storm was nearly
stationary.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3713 10275 3730 10307 3748 10305 3745 10265
TIME...MOT...LOC 2345Z 189DEG 3KT 3741 10297

kam
Local storm report, Jul 25, 5:57 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
557 PM MDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     5 ESE WETMORE           38.21N 105.00W
07/25/2018  M69 MPH          PUEBLO             CO   MESONET

            MESONET STATION RDDC2, 5 ESE WETMORE.

&&

KAM
Local storm report, Jul 25, 6:04 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
604 PM MDT WED JUL 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HEAVY RAIN       7 E COLORADO CITY       37.95N 104.73W
07/25/2018  E1.55 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Special weather statement, Jul 25, 6:19 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
619 PM MDT WED JUL 25 2018

COZ086>088-093-094-260100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
619 PM MDT WED JUL 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...EASTERN
HUERFANO...NORTH CENTRAL LAS ANIMAS AND SOUTHERN PUEBLO COUNTIES
UNTIL 700 PM MDT...

At 619 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Delhi, or 38 miles north of Trinidad, moving south at
20 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Tyrone, Delhi and Thatcher.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight MDT for
southeastern Colorado.

LAT...LON 3774 10457 3791 10432 3750 10376 3734 10428
TIME...MOT...LOC 0019Z 348DEG 16KT 3769 10426

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:18 PM MDTAreal Flood AdvisoryPUBBaca3 hr
Jul 25, 6:19 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jul 25, 6:59 PM MDTSpecial Weather StatementPUBBaca46 min
Jul 25, 7:01 PM MDTSpecial Weather StatementPUBLas Animas44 min
Jul 25, 7:45 PM MDTAreal Flood AdvisoryPUBBaca, Las Animas3 hr
Jul 25, 8:09 PM MDTAreal Flood AdvisoryPUBBent, Otero3 hr
Jul 25, 8:25 PM MDTSpecial Weather StatementPUBBaca50 min
Jul 25, 8:42 PM MDTSevere Thunderstorm WarningPUBEl Paso48 min
Jul 25, 8:53 PM MDTFlash Flood WarningPUBBaca, Bent, Las Animas, Prowers3 hr
Jul 25, 9:15 PM MDTSpecial Weather StatementPUBBent45 min
Jul 25, 9:16 PM MDTSpecial Weather StatementPUBProwers44 min
Jul 25, 9:23 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers37 min
Jul 25, 9:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
Jul 25, 9:51 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 26, 12:02 AM MDTFlash Flood WarningPUBBent, Las Animas, Otero, Prowers3 hr
Jul 26, 8:54 AM MDTRiver Flood WarningPUBBent11 hr
Jul 26, 1:36 PM MDTSevere Thunderstorm WarningPUBEl Paso, Fremont, Pueblo29 min
Jul 26, 2:36 PM MDTSpecial Weather StatementPUB39 min
Jul 26, 2:37 PM MDTSpecial Weather StatementPUBHuerfano38 min
Jul 26, 2:38 PM MDTSpecial Weather StatementPUBEl Paso52 min
Jul 26, 2:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Pueblo40 min
Jul 26, 2:59 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 26, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller37 min
Jul 26, 3:12 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jul 26, 3:17 PM MDTSevere Thunderstorm WarningPUBEl Paso28 min
Jul 26, 3:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 3:29 PM MDTSpecial Weather StatementPUBPueblo46 min
Jul 26, 3:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 26, 3:55 PM MDTFlash Flood WarningPUBCostilla, Huerfano101 min
Jul 26, 4:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Jul 26, 4:02 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 26, 4:05 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas25 min
Jul 26, 4:15 PM MDTSevere Thunderstorm WarningPUBTeller17 min
Jul 26, 4:16 PM MDTSpecial Weather StatementPUBCuster29 min
Jul 26, 4:25 PM MDTRiver Flood AdvisoryPUBProwers18 hr
Jul 26, 4:28 PM MDTSpecial Weather StatementPUBHuerfano47 min
Jul 26, 4:31 PM MDTFlash Flood WarningPUBEl Paso89 min
Jul 26, 4:45 PM MDTSpecial Weather StatementPUBKiowa30 min
Jul 26, 4:46 PM MDTSevere Thunderstorm WarningPUBEl Paso16 min
Jul 26, 4:58 PM MDTSpecial Weather StatementPUBFremont47 min
Jul 26, 5:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 26, 5:29 PM MDTSevere Thunderstorm WarningPUBFremont31 min
Jul 26, 5:49 PM MDTSpecial Weather StatementPUBEl Paso26 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.